Alert archive / Texas / Flash Flood Warnings in 2015

Flash Flood Warning 30, NWS Austin/San Antonio, TX

May 15, 2015DeWitt County, Gonzales County, Karnes County, Texas

NWS Austin/San Antonio, TX issued this flash flood warning at May 15, 2015, 12:04 PM CDT for DeWitt County, Gonzales County, Karnes County, Texas. It was in force for 3 hr. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 15, 2015, 12:04 PM CDT (17:04 UTC)
Expired
May 15, 2015, 3:00 PM CDT
In force
3 hr
Issued by
NWS Austin/San Antonio, TX
Area
Storm-based polygon
Flood severity
None

Counties DeWitt County, TX, Gonzales County, TX, Karnes County, TX

The radar

The Austin/San Antonio radar (KEWX), 96 km from the middle of the area, began a volume at 17:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 15, 1:00 PM CDTFLASH FLOODYorktown, TXFLOODED ROAD AT HWY 72 AND 119 AS WELL AS SEVERAL OTHER ROADS AROUND THE CITY
May 15, 1:57 PM CDTHEAVY RAIN 13 Ese Cuero, TXTHREE QUARTERS OF AN INCH FELL IN THE PAST 60 MINUTES
May 15, 2:10 PM CDTFLASH FLOODYorktown, TXHIGH WATER RESCUE BETWEEN YORKTOWN AND NORDHEIM NEAR FM240 AND GOHLKE SCHOOL ROAD WHERE TWO FEET OF WATER IS OVER THE ROADWAY
May 15, 2:10 PM CDTFLASH FLOODYorktown, TXHIGH WATER RESCUE IN PROGRESS BETWEEN YORKTOWN AND NORDHEIM...EXACT LOCATION NOT PROVIDED AT THIS TIME

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this flash flood warning; the first came 56 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Corpus Christi, TX (KCRP), launched 12:00Z, 5.1 hours before the alert went out and 134 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Corpus Christi, TX at 12:00Z on 2015-05-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1947 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Corpus Christi, TX at 12:00Z on 2015-05-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 28 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1947 J/kg
Mixed-layer CIN
-10 J/kg
Mixed-layer LCL
589 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
28 m²/s²
0-3 km storm-relative helicity
59 m²/s²
Significant tornado parameter
0.2
Supercell composite
1.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

115 
WGUS54 KEWX 151704
FFWEWX
TXC123-177-255-152000-
/O.NEW.KEWX.FF.W.0030.150515T1704Z-150515T2000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1204 PM CDT FRI MAY 15 2015

THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  DEWITT COUNTY IN SOUTH CENTRAL TEXAS...
  SOUTHEASTERN GONZALES COUNTY IN SOUTH CENTRAL TEXAS...
  KARNES COUNTY IN SOUTH CENTRAL TEXAS...

* UNTIL 300 PM CDT
    
* AT 1203 PM CDT...DOPPLER RADAR INDICATED A THUNDERSTORM PRODUCING
  HEAVY RAIN ACROSS THE WARNED AREA. FLASH FLOODING IS EXPECTED TO
  BEGIN SHORTLY.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  CUERO...YOAKUM...KENEDY...YORKTOWN...RUNGE...SMILEY...NORDHEIM...
  THOMASTON...CHEAPSIDE...GILLETT...HOCHHEIM...WESTHOFF...DREYER...
  COTTON PATCH...CONCRETE...NEW DAVY...CHOATE...TERRYVILLE...GRUENAU
  AND EDGAR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

&&

LAT...LON 2888 9732 2892 9739 2892 9743 2867 9778
      2869 9786 2872 9792 2870 9799 2869 9801
      2870 9801 2872 9802 2881 9782 2907 9794
      2908 9793 2928 9764 2939 9725 2910 9698

$$

HAMPSHIRE
1 follow-up statement
344 
WGUS74 KEWX 151826
FFSEWX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
126 PM CDT FRI MAY 15 2015

TXC123-177-255-152000-
/O.CON.KEWX.FF.W.0030.000000T0000Z-150515T2000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
DEWITT TX-GONZALES TX-KARNES TX-
126 PM CDT FRI MAY 15 2015

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 300 PM CDT FOR
DEWITT...SOUTHEASTERN GONZALES AND KARNES COUNTIES...

AT 120 PM CDT...DOPPLER RADAR INDICATED A 20 MILE WIDE BAND OF  
THUNDERSTORMS PRODUCING HEAVY RAIN ACROSS THE WARNED AREA OF 
DEWITT...GONZALES AND KARNES COUNTY. FLASH FLOODING MAY ALREADY BE 
OCCURRING OVER EASTERN KARNES AND WESTERN DEWITT COUNTY...WHERE 
RADAR ESTIMATES SUGGEST 2 INCHES OR MORE OF RAIN OVER SATURATED 
SOILS.

SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
CUERO...YOAKUM...KENEDY...YORKTOWN...RUNGE...SMILEY...NORDHEIM...
THOMASTON...CHEAPSIDE...GILLETT...HOCHHEIM...WESTHOFF...DREYER...
COTTON PATCH...CONCRETE...NEW DAVY...CHOATE...TERRYVILLE...GRUENAU
AND EDGAR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT ENTER OR CROSS FLOWING WATER OR WATER OF UNKNOWN DEPTH. 

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

&&

LAT...LON 2888 9732 2892 9739 2892 9743 2867 9778
      2869 9786 2872 9792 2870 9799 2869 9801
      2870 9801 2872 9802 2881 9782 2907 9794
      2908 9793 2928 9764 2939 9725 2910 9698

$$

MO

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this flash flood warning went out at May 15, 9:30 AM CDT, 2 hours 34 minutes earlier.

Area forecast discussion, May 15, 9:30 AM CDT, 2 hours 34 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
930 AM CDT FRI MAY 15 2015

.UPDATE...
WE HAVE UPDATED THE FORECAST TO INCREASE RAINFALL CHANCES FOR
AREAS ALONG AND EAST OF I-35 THROUGH THIS MORNING. BACK-BUILDING
THUNDERSTORMS NOTED ACROSS THE RIO GRANDE PLAINS...BUT THIS
ACTIVITY SHOULD SLOWLY TRANSLATE EAST TODAY. WATER VAPOR SATELLITE
LOOP SHOWS MID-LEVEL DRYING COMING IN FROM THE WEST. GIVEN
PERSISTENT SOUTHEASTERLY FLOW AND DAYTIME HEATING...AM CONCERNED
ABOUT ANOTHER ROUND OF CONVECTION DEVELOPING TO OUR WEST THIS
AFTERNOON. WE/LL CONTINUE TO MONITOR CAREFULLY AND AWAIT 12Z MODEL
DATA.

&&

.PREV DISCUSSION... /ISSUED 657 AM CDT FRI MAY 15 2015/

AVIATION... /12Z TAF UPDATE/
SLOW MOVING COMPLEX WILL BRING A ROUND OF TSRA THROUGH THE I-35
TERMINALS THROUGH 14-16Z WITH A WEAK MCV TO BRING IMPROVEMENTS
TO POSSIBLY VFR SKIES AT SAT/SSF BY 14Z. IMPROVEMENTS WILL BE
SLOWER TO COME BY AT AUS WHERE ADDITIONAL TRAILING CONVECTION
EXTENDS DEEP INTO THE HILL COUNTRY. NO CONVECTION IS ACCOUNTED FOR
IN THE DRT TAF AS ONLY SOME ISOLATED ACTIVITY IS EXPECTED TO
FORM...WITH NO GOOD MODEL SIGNALS ON TIMING. SATURATED LOW LEVELS
SHOULD LEAD TO QUICK LOW CLOUD FORMATION THIS EVENING WITH MANY
AREAS FALLING INTO IFR OR LOWER LEVELS WITH BOTH CIGS AND PATCHY
FOG AFTER MIDNIGHT.

PREV DISCUSSION... /ISSUED 546 AM CDT FRI MAY 15 2015/

UPDATE...
THE RAINS HAVE ENDED ACROSS THE EDWARDS PLATEAU. THERE MAY BE SOME
LIGHT RAIN IN THE NEXT FEW HOURS. HOWEVER...FLASH FLOODING IS NO
LONGER EXPECTED AND THE FLASH FLOOD WATCH FOR EDWARDS...REAL AND
VAL VERDE COUNTIES HAS BEEN CANCELLED. ALSO...HAVE TRIMMED DOWN
EXPECTED RAINFALL AMOUNTS IN THE REMAINING WATCH AREA TO 1 TO 3
INCHES WITH ISOLATED ADDITIONAL 4 INCHES SINCE THE MCS HAS BECOME
MORE PROGRESSIVE.

PREV DISCUSSION... /ISSUED 402 AM CDT FRI MAY 15 2015/

SHORT TERM (TODAY THROUGH SATURDAY)...
AN OUTFLOW BOUNDARY DEVELOPED AN MCS ACROSS THE RIO GRANDE PLAINS
THURSDAY EVENING. AN UPPER LEVEL SHORTWAVE BRINGING MOISTURE FROM
THE EASTERN PACIFIC AND STRONG DIFFLUENCE ALOFT ALONG WITH A
SOUTHEASTERLY LOWER LEVEL FLOW BRINGING MOISTURE FROM THE GULF OF
MEXICO MAINTAINED THE MCS OVERNIGHT. RADAR TRENDS SHOW THE MCS
STARTING TO MOVE EAST. EXPECT IT TO MAKE IT TO THE I-37 CORRIDOR
THIS MORNING BEFORE IT WEAKENS. THE I-37 CORRIDOR AREA HAD VERY
HEAVY RAINS THURSDAY AFTERNOON INTO EVENING MAKING THE SOILS EVEN
MORE SATURATED FROM RECENT RAINS. EXPECT RAINFALL AMOUNTS OF 2 TO
4 INCHES WITH ISOLATED ADDITIONAL AMOUNTS UP TO 6 INCHES POSSIBLE.
AS A RESULT...HAVE EXPANDED THE FLASH FLOOD WATCH TO INCLUDE SAN
ANTONIO AND BEXAR COUNTY SOUTHEAST TO ATASCOSA...KARNES AND WILSON
COUNTIES. EXPECT THE MCS TO WEAKEN BY MIDDAY WITH THE WATCH
EXPIRING AT NOON. STRONG TO SEVERE STORMS ARE ALSO POSSIBLE WITH
THE MCS. THE UPPER LEVEL SHORTWAVE WILL LINGER OVER SOUTH CENTRAL
TEXAS INTO THE AFTERNOON AND HAVE MAINTAINED HIGH POPS THROUGH
TODAY. THE SHORTWAVE MOVES TO THE NORTHEAST WHILE THE AIRMASS
STABILIZES TONIGHT. HAVE RETAINED SLIGHT CHANCE POPS AS AMPLE
MOISTURE LINGERS. AN UPPER LEVEL TROUGH CURRENTLY CENTERED JUST
OFF POINT CONCEPTION ALONG THE SOUTHERN CALIFORNIA COAST WILL MOVE
ACROSS THE DESERT SOUTHWEST INTO THE ROCKIES ON SATURDAY. UPWARD
FORCING INCREASES LEADING TO CHANCE POPS WITH SOME STRONG STORMS
AND LOCALLY HEAVY RAINS POSSIBLE.

LONG TERM (SATURDAY NIGHT THROUGH THURSDAY)...
THE UPPER LEVEL TROUGH MOVES NORTHEAST ACROSS THE PLAINS SATURDAY
NIGHT INTO SUNDAY WHILE ANOTHER UPPER LEVEL TROUGH DROPS SOUTH OFF
THE WEST COAST. THE UPPER LEVEL JET BECOMES MORE ACTIVE WITH THE
DRYLINE MOVING TO THE EAST. POPS WILL INCREASE AGAIN SATURDAY
NIGHT IN THE NORTH AND ALL AREAS ON SUNDAY. STRONG TO SEVERE
STORMS AND LOCALLY HEAVY RAINS ARE POSSIBLE. SOME FLOODING MAY
RESULT FROM STORMS TRAINING OVER THE SAME AREAS. THE HIGH POPS
CONTINUE INTO MONDAY WHEN A COLD FRONT MAY MOVE INTO CENTRAL
TEXAS PROVIDING ADDITIONAL UPWARD FORCING. THIS NEXT WEST COAST
UPPER LEVEL TROUGH MOVES INLAND ON MONDAY AND THEN INTO THE
NORTHERN ROCKIES BY WEDNESDAY...REPLACED BY YET ANOTHER UPPER
LEVEL TROUGH THAT APPROACHES THE WEST COAST THAT WILL MOVE INTO
THE SOUTHWESTERN STATES ON FRIDAY. WILL MAINTAIN POPS FOR ALL OF
NEXT WEEK DUE TO THESE FEATURES AND OTHER WEAKER DISTURBANCES IN
THE SOUTHWESTERLY FLOW ALOFT. LOOKING AHEAD TO THE MEMORIAL DAY
WEEKEND...THE MODELS INDICATE AT LEAST SLIGHT CHANCE POPS AS THE
PATTERN CONTINUES.

&&

.PRELIMINARY POINT TEMPS/POPS...
AUSTIN CAMP MABRY              82  71  85  72  83 /  80  20  30  50  60
AUSTIN BERGSTROM INTL AIRPORT  82  71  84  73  84 /  80  20  30  40  60
NEW BRAUNFELS MUNI AIRPORT     82  70  84  72  83 /  80  20  30  30  60
BURNET MUNI AIRPORT            80  69  82  70  81 /  60  20  40  70  70
DEL RIO INTL AIRPORT           83  71  87  69  85 /  30  20  30  50  40
GEORGETOWN MUNI AIRPORT        80  70  83  71  82 /  70  20  40  60  70
HONDO MUNI AIRPORT             82  71  85  72  83 /  80  20  30  40  60
SAN MARCOS MUNI AIRPORT        81  71  85  72  83 /  80  20  30  30  60
LA GRANGE - FAYETTE REGIONAL   82  72  85  74  85 /  80  20  30  20  40
SAN ANTONIO INTL AIRPORT       82  71  84  72  83 /  80  20  30  40  60
STINSON MUNI AIRPORT           83  72  86  73  84 /  80  20  30  40  50

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH UNTIL NOON CDT TODAY FOR THE FOLLOWING COUNTIES:
ATASCOSA...BANDERA...BEXAR...DIMMIT...FRIO...KARNES...KERR...
KINNEY...MAVERICK...MEDINA...UVALDE...WILSON...ZAVALA.

&&

MESOSCALE/AVIATION...18
SYNOPTIC/GRIDS...24
PUBLIC SERVICE/DATA COLLECTION...30
Hazardous weather outlook, May 15, 6:17 AM CDT, 5 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
617 AM CDT FRI MAY 15 2015

TXZ171>173-183>194-202>209-217>225-228-161130-
LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-
GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE-
MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA-
FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT-
617 AM CDT FRI MAY 15 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS.

.DAY ONE...TODAY AND TONIGHT.

A FLASH FLOOD WATCH IS IN EFFECT THROUGH NOON CDT TODAY FROM
THE RIO GRANDE PLAINS AND THE CENTRAL HILL COUNTRY TO THE I-37
CORRIDOR...INCLUDING THE SAN ANTONIO AREA. THE FLOOD THREAT AREA
IS GENERALLY ALONG AND SOUTH OF A LINE FROM BRACKETTVILLE TO
CONCAN TO MOUNTAIN HOME TO LEON SPRINGS TO STOCKDALE. EXPECT
A SLOW MOVING THUNDERSTORM COMPLEX TO PRODUCE LOCALLY HEAVY
RAINFALL AMOUNTS OF 1 TO 3 INCHES WITH ISOLATED HIGHER TOTALS
AROUND 4 INCHES. THESE HEAVY RAINS WILL FALL OVER AREAS WHERE
SOILS AND NORMALLY DRY CREEK BEDS ARE SATURATED FROM RECENT
RAINFALL...PRODUCING FLASH FLOODING AND RAPID RISES OF CREEKS AND
STREAMS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

A STORMY AND WET PATTERN CONTINUES WITH CHANCES OF THUNDERSTORMS
THROUGH THURSDAY. THERE IS A POTENTIAL FOR LOCALLY HEAVY RAINS
AND STRONG TO POSSIBLY SEVERE STORMS...ESPECIALLY SUNDAY INTO
MONDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED FOR TONIGHT...BUT MAY BE
NEEDED SUNDAY INTO MONDAY.

In the hours before

Local storm report, May 15, 9:10 AM CDT, 2 hours 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
910 AM CDT FRI MAY 15 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 AM     FLASH FLOOD      CRYSTAL CITY            28.69N  99.83W
05/15/2015                   ZAVALA             TX   EMERGENCY MNGR

            US 83 CLOSED IN CRYSTAL CITY BETWEEN 6-7 AM DUE TO
            WATER OVER ROAD AFTER 4-5 INCHES OF RAIN FELL.

&&

EVENT NUMBER EWX1500378

LJH
Local storm report, May 15, 9:14 AM CDT, 2 hours 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
914 AM CDT FRI MAY 15 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 AM     FLASH FLOOD      LA PRYOR                28.95N  99.85W
05/15/2015                   ZAVALA             TX   LAW ENFORCEMENT

            US HWY 83 AND US HWY 57 CLOSED ALONG WITH OTHER MAIN FM
            ROADS DUE TO HEAVY RAINFALL.

&&

EVENT NUMBER EWX1500379

LJH
Local storm report, May 15, 9:19 AM CDT, 2 hours 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
919 AM CDT FRI MAY 15 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0430 AM     FLASH FLOOD      2 NNE GARNER STATE PARK 29.60N  99.73W
05/15/2015                   UVALDE             TX   LAW ENFORCEMENT

            FM 1050 CLOSED NEAR GARNER STATE PARK DUE TO HEAVY
            RAINFALL.

&&

EVENT NUMBER EWX1500380

LJH
Local storm report, May 15, 10:18 AM CDT, 1 hour 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1018 AM CDT FRI MAY 15 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0915 AM     HEAVY RAIN       BIG WELLS               28.57N  99.57W
05/15/2015  M4.70 INCH       DIMMIT             TX   CO-OP OBSERVER

            HEAVY RAIN FELL FROM 530AM TO 915AM

&&

EVENT NUMBER EWX1500381

SBS
Local storm report, May 15, 11:51 AM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1151 AM CDT FRI MAY 15 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1145 AM     FLASH FLOOD      KARNES CITY             28.89N  97.90W
05/15/2015                   KARNES             TX   LAW ENFORCEMENT

            HWY 181 SOUTH OF 1144 CLOSED DUE TO WATER...ALSO STREET
            FLOODING PROBLEMS REPORTED IN KENEDY

&&

EVENT NUMBER EWX1500382

SBS
Local storm report, May 15, 11:57 AM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1157 AM CDT FRI MAY 15 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1140 AM     FLASH FLOOD      8 S KENEDY              28.70N  97.85W
05/15/2015                   KARNES             TX   TRAINED SPOTTER

            REPORTED WATER ACROSS HWY 181 AND LOCAL BUSINESSES HAD
            3 INCHES OF WATER FLOWING THROUGHOUT THE PROPERTY

&&

EVENT NUMBER EWX1500383

SBS

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 14, 7:05 PM CDTSpecial Weather StatementEWXMedina25 min
May 14, 7:15 PM CDTSpecial Weather StatementEWXBurnet45 min
May 14, 7:33 PM CDTSpecial Weather StatementEWXKarnes57 min
May 14, 8:08 PM CDTSevere Thunderstorm WarningEWXKinney, Maverick, Uvalde, Zavala52 min
May 14, 8:16 PM CDTSevere Thunderstorm WarningEWXUvalde29 min
May 14, 8:19 PM CDTSpecial Weather StatementEWXMaverick26 min
May 14, 8:24 PM CDTSevere Thunderstorm WarningEWXMaverick36 min
May 14, 8:37 PM CDTSpecial Weather StatementEWXKarnes38 min
May 14, 8:44 PM CDTSevere Thunderstorm WarningEWXReal, Uvalde46 min
May 14, 8:49 PM CDTSevere Thunderstorm WarningEWXKinney, Maverick26 min
May 14, 8:55 PM CDTSevere Thunderstorm WarningEWXMaverick35 min
May 14, 8:58 PM CDTSevere Thunderstorm WarningEWXMaverick32 min
May 14, 9:13 PM CDTSpecial Weather StatementEWXKinney32 min
May 14, 9:15 PM CDTSevere Thunderstorm WarningEWXKinney45 min
May 14, 9:23 PM CDTSevere Thunderstorm WarningEWXMaverick, Zavala37 min
May 14, 9:30 PM CDTSpecial Weather StatementEWXUvalde, Zavala60 min
May 14, 9:39 PM CDTSevere Thunderstorm WarningEWXReal14 min
May 14, 9:48 PM CDTSevere Thunderstorm WarningEWXMaverick27 min
May 14, 9:59 PM CDTFlash Flood WarningEWXKinney, Maverick, Uvalde, Zavala2 hr
May 14, 10:02 PM CDTSpecial Weather StatementEWXKinney28 min
May 14, 10:04 PM CDTSpecial Weather StatementEWXMaverick26 min
May 14, 10:15 PM CDTRiver Flood WarningEWXKarnes16 hr
May 14, 10:33 PM CDTSpecial Weather StatementEWXMaverick, Zavala42 min
May 14, 11:12 PM CDTSpecial Weather StatementEWXUvalde, Zavala63 min
May 15, 12:02 AM CDTFlash Flood WarningEWXKinney, Maverick, Uvalde, Zavala3 hr
May 15, 12:47 AM CDTSevere Thunderstorm WarningEWXMaverick, Zavala43 min
May 15, 1:30 AM CDTSpecial Weather StatementEWXUvalde30 min
May 15, 2:28 AM CDTSpecial Weather StatementEWXZavala32 min
May 15, 2:55 AM CDTSevere Thunderstorm WarningEWXZavala50 min
May 15, 3:01 AM CDTFlash Flood WarningEWXKinney, Maverick, Uvalde, Zavala3 hr
May 15, 3:32 AM CDTTornado WarningEWXFrio, Zavala28 min
May 15, 4:00 AM CDTSpecial Weather StatementEWXFrio45 min
May 15, 4:21 AM CDTAreal Flood AdvisoryEWXFrio3 hr
May 15, 4:30 AM CDTSpecial Weather StatementEWXZavala30 min
May 15, 4:46 AM CDTSevere Thunderstorm WarningEWXDimmit, Zavala44 min
May 15, 5:12 AM CDTAreal Flood AdvisoryEWXDimmit, Zavala2 hr
May 15, 5:29 AM CDTSevere Thunderstorm WarningEWXDimmit, Zavala46 min
May 15, 5:39 AM CDTAreal Flood AdvisoryEWXMedina111 min
May 15, 6:01 AM CDTFlash Flood WarningEWXDimmit, Kinney, Maverick, Uvalde, Zavala119 min
May 15, 6:14 AM CDTSevere Thunderstorm WarningEWXDimmit31 min
May 15, 7:12 AM CDTAreal Flood AdvisoryEWXFrio2 hr
May 15, 7:16 AM CDTAreal Flood AdvisoryEWXMedina119 min
May 15, 7:56 AM CDTAreal Flood AdvisoryEWXAtascosa, Dimmit, Frio, Maverick, Medina, Uvalde and 1 more4 hr
May 15, 8:16 AM CDTAreal Flood AdvisoryEWXBlanco, Burnet, Hays, Travis, Williamson3 hr
May 15, 8:26 AM CDTAreal Flood AdvisoryEWXAtascosa, Bexar, Comal, Guadalupe, Karnes, Kendall and 1 more4 hr
May 15, 8:38 AM CDTAreal Flood AdvisoryEWXBastrop, Caldwell, Fayette, Hays, Lee, Travis and 1 more4 hr
May 15, 8:46 AM CDTRiver Flood WarningEWXFrio66 hr
May 15, 9:50 AM CDTFlash Flood WarningEWXKarnes, Wilson4 hr
May 15, 12:05 PM CDTSpecial Weather StatementEWXDeWitt55 min
May 15, 12:51 PM CDTSpecial Weather StatementEWXDeWitt54 min
May 15, 2:33 PM CDTRiver Flood WarningEWXKarnes17 hr
May 15, 2:33 PM CDTRiver Flood WarningEWXKarnes17 hr

Nearby

Flash Flood Warnings in Texas, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.